# SDR SWAA2022120577980

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 55,600 hours, 33,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR; LOWER EXIT LIGHT COVER DAMAGED.  SECURED FWD SERVICE DOOR LOWER EMERGENCY EXIT LIGHT COVER IAW EA M-21-133-00720.
